Jump to content

Search the Community

Showing results for tags 'relapse or withdrawal'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I need some help.. I started taking SSRIs (lexapro,seronil,and last paxil, i had to switch every year because i developed tolerance)when i was 15-16. When I was almost 20, last April , i told the doctor (it was a student practicing) i wanted to switch meds, because i was suicidal.He ,based on my history of switching ssris, wanted to start me on high dose of antipsychotics (i already took ketipinor /seroquel 100 mg a low dose) i refused and wanted to quit paxil. He tapered me off very quickly, from 40 mg to 20 mg in one day, and from 20 mg to 10 mg to 0 in one month. Also ketipinor (seroquel) cold turkey... I developed withdrawal symptoms such as brain zaps, horrible anxiety and depression,nausea, muscle spasms, 10 kg weight loss,panic, insomnia,the list goes on forever. It was 2 weeks after quitting i first went to the doctor. They put me on a low dose Seronil / prozac but it just made me feel worse so i quit after a week. After that i had the zaps and all the other symptoms for 2,5 months before i gave up and they put me on Cipralex. I took it for 2 months but it didn't work, or minimally. Eventually most physical symptoms went away but my mental health was really bad.. They put me on Sertralin/zoloft, didnt work either. In October, 5 months after quitting, i started with Voxra/wellbutrin and finally started to feel better. I'm glad for being myself again but i live in fear of my voxra/wellbutrin stopping working.. Since its the only NDRI out there i'd have nothing to switch to. I also am TERRIFIED that the person i was those 5-6 months is the REAL ME ... The me without meds... I dont remember being that way at all before i started,sure i had anxiety but not even close to that level,and never had depression..I am TERRIFIED that it was a relapse and not withdrawals... I keep thinking,there is no way withdrawal would have lasted HALF A YEAR and surely would have continued..
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy